On the maximal operator of Walsh-Kaczmarz-Fejér means

Ushangi Goginava, Károly Nagy

Research output: Contribution to journalArticlepeer-review

29 Citations (Scopus)

Abstract

In this paper we prove that the maximal operator, where σnkis the n-th Fejér mean of the Walsh-Kaczmarz-Fourier series, is bounded from the Hardy space H1/2(G) to the space L1/2(G).

Original languageEnglish
Pages (from-to)673-686
Number of pages14
JournalCzechoslovak Mathematical Journal
Volume61
Issue number3
DOIs
Publication statusPublished - Sept 2011
Externally publishedYes

Keywords

  • Fejér means
  • maximal operator
  • Walsh-Kaczmarz system

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the maximal operator of Walsh-Kaczmarz-Fejér means'. Together they form a unique fingerprint.

Cite this